# SDR QMLA2012052712088

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N909LC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7013
- Aircraft time: 12,508 hours, 46,055 cycles
- Engine: Lyc LTS101650B1
- Engine time: 8,672 hours, 15,906 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LTS101650B1
- Part serial: LE4538
- Condition: Making Metal
- Location: Nr 1
- Part time: 8,672 hours, 15,906 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE NR 1 ENGINE CHIP LIGHT ILLUMINATED AS THE COLLECTIVE WAS PLACED FULL DOWN AFTER LANDING.  EXCESS CHIPS WERE FOUND ON CHIP DETECTOR AND MX DETERMINED ENGINE MUST BE REPLACED.
